# SDR DALA2018050903210

- Difficulty date: May 8, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B MAIN FLAP UPPER SKIN PANEL CHAFED AT O/B UPPER SECTION. ACCOMPLISHED A PERMANENT REPAIR ON RT I/B MAIN FLAP UPPER SKIN PANEL AT O/B UPPER SECTION  IAW ER/A 514121-14MA REVISION A STEPS 1 THRU 5. COMPLETED.
